MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS PEGGED GLENOID; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER S.A.S. AEQUALIS PEGGED GLENOID; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number DWB217
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Osteolysis (2377); Implant Pain (4561)
Date of Event 06/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.When additional information becomes available, it will be provided on a supplemental report.Device discarded/disposed by scrub nurse.
 
Event or Problem Description
Patient presented to surgeon several months ago with increasing pain in prosthetic shoulder joint.Patient underwent removal of anatomic shoulder replacement prosthesis due to rotator cuff tendon degeneration and loosening of glenoid component.Glenoid component became loose due to osteolysis behind the component, according to surgeon.A reverse shoulder replacement prosthesis was subsequently implanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or any further information is provided, the complaint report will be updated.

Brand Name
AEQUALIS PEGGED GLENOID
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15048475
Report Number3000931034-2022-00260
Device Sequence Number4667854
Product Code KWS
UDI-Device Identifier03700386915475
UDI-Public03700386915475
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K060209
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/14/2019
Device Model NumberDWB217
Device Catalogue NumberDWB217
Device Lot Number4842AO
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2022
Supplement Date Received by Manufacturer09/01/2022
Initial Report FDA Received Date07/18/2022
Supplement Report FDA Received Date09/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/14/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age82 YR
Patient SexMale